# SDR IPXA2024052987442

- Difficulty date: May 28, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N431UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25462
- Aircraft time: 31,325 hours, 21,457 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Unbalanced
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

*** SDR FILED OPEN *** CREW REPORTED: FUEL IMBALANCE TOP DESCENT UNTIL LANDING, 700 LBS. DIFFERENCE, RH ALWAYS HIGHER
